# SDR YENA2021052800346

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 66,734 hours, 23,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, E/C A21-540-01 FUSELAGE / CENTER FUSELAGE / TI-ANGLE CONNECTION / BELLY FAIRING & KEEL BEAM SIDE PANEL FR41/42 RH / CRACK - PERMANENT REPAI
